# SDR C2XA11CL130

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450819
- Aircraft time: 15,528 hours, 9,759 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: FDS765A2
- Part serial: 202908
- Condition: Intermittent
- Location: Lavatory
- Part time: 26,816 hours, 19,949 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LAV SMOKE WARNING MESSAGE INTERMITTENTLY.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR SENSOR.  OPERATIONAL CHECKS WERE GOOD.
